# SDR AALA201705309018

- Difficulty date: May 29, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 60,876 hours, 22,888 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Loose
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. 2L DOOR COVER FOR PRESSURE GAUGE LOOSE. SECURED 2L DOOR PRESSURE GAUGE COVER.
